Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Concerned about the side effects of migraine medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help u
User :   i need you to help me tackle migraine as of now
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: User :   what medicine can i take rite now to get rid of the pain
Doctor :   do u have pain right now
User :   Age: 27; Gender: Male; Location India; Marital status: single
User :   yes
Doctor :   Tab.IMOL PLUS one tab
Doctor :   right now
User :   any side effects from that ?
Doctor :   no
Doctor :   u take after food
User :   i have had breakfast, will that be fine ?
Doctor :   yes
User :   thank U
Doctor :   Please fill the feedback form while I type the information you needed.
User :   sure done !
Doctor :   u need to take rest for an hour or two.
User :   thank u
Doctor :   ur welcome
Doctor :   have a nice day
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor